# SDR DL72E952670

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON FLOORBEAM AROUND NUTPLATE HOLES FROM LBL 10 RBL 12 STA 360.  REPAIRED AS PER M/M 53-20-11 PG 802 ITEM 6C.
